# SDR ABXA050319

- Difficulty date: November 28, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 39,020 hours, 41,459 cycles
- Engine: Pwa JT8D15
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: 4914413
- Condition: Cracked
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVERWING EXIT DOOR HAD A CRACKED FITTING AT FORWARD LOWER CORNER.  REMOVED DAMAGED FITTING AND INSTALLED NEW FITTING IAW SRM 57-30-5 AND 51-30-2.
